# SDR ASAA2025020956416

- Difficulty date: February 9, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,634 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31319146A315
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STR 10L AND BETWEEN STA 727L AND STA 747 SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A REPAIR ON FUSELAGE SKIN P/N 146A3151-93, 146A3131-9 AT STA 807 AT STR 10L IAW EA#800-53EA-28331 REV 00 SRXR430X.
